# SDR WX0A2023070331786

- Difficulty date: June 28, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N250NV
- Make and model: Airbus A320-214
- Aircraft serial: 7743
- Aircraft time: 15,174 hours, 7,668 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664515
- Part serial: C1203
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY SLIDE LEVER WILL NOT STAY ENGAGED / R&R L1 ESCAPE SLIDE IAW AMM 25-62-44-000-012-A AND IAW AMM 25-62-44-400-007-A. OPS CHECK GOOD NO FURTHER DEFECTS NOTED AT THIS TIME."
